Publications

Found 2 results
    Filters: Type is Journal Article and Author is Gaoning He  [Clear All Filters]
    2010
    He, G., M. Debbah, and E. Altman, "A Bayesian Game-Theoretic Approach for Distributed Resource Allocation in Fading Multiple Access Channels", EURASIP Journal on Wireless Communications and Networking, vol. 2010, Article ID 391684, 10 pages, 2010.
    He, G., L. Cottatellucci, and M. Debbah, "The Waterfilling Game-Theoretical Framework for Distributed Wireless Network Information Flow", EURASIP Journal on Wireless Communications and Networking, vol. 2010, Article ID 482975, 13 pages, 2010.